MathSciNet Relay Station
MathSciNet bibliographic data
MR2260154 92D25 (34C11 34F05)
Takeuchi, Y.; Du, N. H.; Hieu, N. T.; Sato, K. Evolution of predator-prey systems described by a Lotka-Volterra equation under random environment. J. Math. Anal. Appl. 323 (2006), no. 2, 938–957.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement